# SDR AALA20180305008

- Difficulty date: March 5, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 92,992 hours, 14,950 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER SURFACE OF THE FORWARD FLANGE AROUND NUT CLIP HOLES OF THE FLOORBEAM AT BS 347, BETWEEN RBL 26 AND RBL 42.  REPAIRED THE FLOORBEAM IAW SRM 53-00-51-2R-1.
